# SDR 2016FA0000346

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: General aviation
- Aircraft: N5472T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235234
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 441350
- Condition: Overheated
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: B, A

## Discrepancy

THE LT FUEL QUANTITY INDICATOR OVERHEATED DURING CRUISE FLIGHT CAUSING SMOKE IN THE COCKPIT. THE UNIT WAS HOT ENOUGH TO DAMAGE THE ADJACENT FUEL PRESSURE INDICATOR.
